JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 7, Issue 4, Article 141
Simultaneous Approximation For The Phillips-Bézier Operators

    Authors: Vijay Gupta, P.N. Agrawal, Harun Karsli,  
    Keywords: Rate of convergence, Bounded variation, Total variation, Simultaneous approximation.  
    Date Received: 28/07/06  
    Date Accepted: 17/11/06  
    Subject Codes:

41A25, 41A30.

    Editors: Feng Qi,  

We study the simultaneous approximation properties of the Bézier variant of the well known Phillips operators and estimate the rate of convergence of the Phillips-Bézier operators in simultaneous approximation, for functions of bounded variation.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login